A Parametrized Index Theorem for the Algebraic K-Theory Euler Class

Michael Weiss, W. Dwyer, B. Williams

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-104
Number of pages103
JournalActa Mathematica
Volume190
DOIs
Publication statusPublished - Mar 2003

Keywords

  • CELL-LIKE MAPPINGS
  • HOMOTOPY TYPE
  • NOVIKOV-CONJECTURE
  • ANALYTIC-TORSION
  • DELTA-SETS
  • SPACES
  • FIBRATIONS
  • DIFFEOMORPHISMS
  • HOMOLOGY
  • BUNDLES

Cite this

A Parametrized Index Theorem for the Algebraic K-Theory Euler Class. / Weiss, Michael; Dwyer, W.; Williams, B.

In: Acta Mathematica, Vol. 190, 03.2003, p. 1-104.

Research output: Contribution to journalArticle

Weiss, Michael ; Dwyer, W. ; Williams, B. / A Parametrized Index Theorem for the Algebraic K-Theory Euler Class. In: Acta Mathematica. 2003 ; Vol. 190. pp. 1-104.
@article{77acd12f0f744c4898378ebd28ecf27c,
title = "A Parametrized Index Theorem for the Algebraic K-Theory Euler Class",
keywords = "CELL-LIKE MAPPINGS, HOMOTOPY TYPE, NOVIKOV-CONJECTURE, ANALYTIC-TORSION, DELTA-SETS, SPACES, FIBRATIONS, DIFFEOMORPHISMS, HOMOLOGY, BUNDLES",
author = "Michael Weiss and W. Dwyer and B. Williams",
year = "2003",
month = "3",
doi = "10.1007/BF02393236",
language = "English",
volume = "190",
pages = "1--104",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - A Parametrized Index Theorem for the Algebraic K-Theory Euler Class

AU - Weiss, Michael

AU - Dwyer, W.

AU - Williams, B.

PY - 2003/3

Y1 - 2003/3

KW - CELL-LIKE MAPPINGS

KW - HOMOTOPY TYPE

KW - NOVIKOV-CONJECTURE

KW - ANALYTIC-TORSION

KW - DELTA-SETS

KW - SPACES

KW - FIBRATIONS

KW - DIFFEOMORPHISMS

KW - HOMOLOGY

KW - BUNDLES

U2 - 10.1007/BF02393236

DO - 10.1007/BF02393236

M3 - Article

VL - 190

SP - 1

EP - 104

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

ER -